On certain power-associative, Lie-admissible subalgebras of matrix algebras

K. I. Beidar, M. A. Chebotar, Y. Fong, Wen-Fong Ke

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The theory of functional identities is applied to the classification of the third-power-associative products * which can be defined on certain Lie subalgebras A of the matrix algebra M n (F) over a field F such that x*y - y*x = xy - yx for all x, y A, where xy denotes the usual associative product in M n (F) and A is the matrix algebra itself, a Lie ideal, a one-sided ideal, the Lie algebra of skew elements, or the algebra of upper triangular matrices.

Original languageEnglish
Pages (from-to)5939-5947
Number of pages9
JournalJournal of Mathematical Sciences
Volume131
Issue number5
DOIs
Publication statusPublished - 2005 Dec 1

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On certain power-associative, Lie-admissible subalgebras of matrix algebras'. Together they form a unique fingerprint.

  • Cite this